# SDR 97FDEA00646

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaked
- Location: Nr 2 Eng Bleed
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

WITHIN 5 MINUTES OF SWITCHING OVER TO NR 2 ENGINE BLEED FOR NR 1 PACK LOWER AFT BODY OVERHEAT LIGHT CAME ON.  LIGHT EXTINGUISHED WITHIN 30 SECONDS OF PLACING NR 2 BLEED SWITCH BACK OFF.  RAN NR 1 AND NR 2 ENGINES TO POWER.  COULD NOT DUPLICATE PROBLEM.  LEAK CHECKED ALL DUCTS AND CLAMPS UNDER GIVEN CONDITIONS.  NO LEAKS FOUND.
